# SDR CA960429012

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF CREW DETECTED VIBRATION FROM NOSE WHEEL. AIRCRAFT DIVERTED FOR SLOW PASS, NOSE WHEEL FLAT, LANDED WITHOUT INCIDENT.
